# SDR DALA2020110903631

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGER RBL 7 STA 1515 AT AFT CARGO COMPARTMENT.  FLOOR STRINGER REPLACED PER SRM.
